Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Anal and vaginal sex, severe itching, yellowish mucus like discharge from anus, burning on urinating. Causes?

Hi, im a female 17 & have only had sex twice. We had anal sex, then we had regular sex. I have a very bad itch in my anus that s been here ever since and a yellowish mucus coming from my butt two. I also have a little pain too. Also I have very bad burning when I pee. The docs said it was Uti , but its gotten worse and I ve had medicine but it didn t help. Can you help me please?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello
Thanks for posting your query with HCM
It appears that you have contracted a sexually transmitted disease. You need to do culture sensitivity test of the pus and identify which antibiotic will be useful for you.
Next time make sure that your partner wears condoms during sex.
Thanks and regards
Dr. Srikanth Reddy
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor